How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16062
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I am having stomach problem after taking ubiquinone

Customer Question

I am having stomach problem after taking ubiquinone (coenzyme q10) It ahs helped my irregular heart beat is there any way to take it with upsetting my stomach
Submitted: 11 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 11 months ago.

Hello,

How much are you taking?

Thanks,

Schuyler

~

Customer: replied 11 months ago.
100 milligram every 12 hours
Expert:  A. Schuyler, NP replied 11 months ago.

Hi,

Thanks for the response. Taking it with food may help, but digestive upset with ubiquinone is very, very common, especially when you first start it. Dividing the dose into 2-3 times per day also helps, but you are already doing that. Some people's systems simply cannot tolerate it. If you've just started, taking it with food can help If the side effects don't stop within two weeks, you may be one of those people that can't take it.

Best regards,

Schuyler

~